On the separation properties of the duals of general topological vector spaces

M. Ribe Department of Mathematics, Linköping University

TBD mathscidoc:1701.332350

Arkiv for Matematik, 9, (1), 279-302, 1971.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:48 uploaded by arkivadmin ] [ 439 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{m.1971on,
  title={On the separation properties of the duals of general topological vector spaces},
  author={M. Ribe},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203448025443159},
  booktitle={Arkiv for Matematik},
  volume={9},
  number={1},
  pages={279-302},
  year={1971},
}
M. Ribe. On the separation properties of the duals of general topological vector spaces. 1971. Vol. 9. In Arkiv for Matematik. pp.279-302. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203448025443159.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved